MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER

ZIMMER BIOMET, INC. COMP CONV GLEN LINER VIVACIT-E; PROSTHESIS, SHOULDER
Catalog Number 110035767
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that during surgery, the liner could not be seated as intended in the corresponding component during an unspecified procedure.No additional details were provided regarding the setting, handling, or environmental conditions at the time of the event.Patient involvement was not reported; no known impact or consequence to the patient was provided.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; h2; h3; h4; h6; h11.The reported event could not be confirmed.Visual examination of the returned product identified the liner has several visible scratches on the articulating surface.There is damage to the large peg on the bottom of the liner including gouges and scratches.Two of the four small pegs on the device also have damage to them including indentations and scratches.The damaged small pegs also have positive material on them.Product identifiers were measured and found conforming to print specifications.Medical records were not provided.The device history record was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMP CONV GLEN LINER VIVACIT-E
Common Device Name
PROSTHESIS, SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23544116
Report Number0001825034-2025-03600
Device Sequence Number15896476
Product Code PHX
UDI-Device Identifier00887868249334
UDI-Public(01)00887868249334(17)280712(10)65794150
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K211729
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number110035767
Device Lot Number65794150
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date04/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale